# SDR 97ZZZX3386

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6427H
- Make and model: Cessna T207A
- Aircraft serial: 20700522
- Engine: Cont TSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Nr 6
- Part time: 858 hours
- Stage of operation: CR
- Nature of condition: E, R, K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS AT 6,500 FEET MSL, CRUISE POWER SETTINGS.  WHEN PILOT RETARDED THROTTLE FOR DESCENT, HE FELT A VIBRATION. HE TURNED TO AN ALTERNATE AIRPORT.  THE ENGINE WAS RUNNING ROUGH AND ON SHORT FINAL, NR 6 CYLINDER SEPARATED FROM ENGINE CAUSING THE ENGINE TO FAIL.
